Conditional symmetries of stable measures on R n
Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 1, p. 57-69
@article{AIHPB_1983__19_1_57_0,
     author = {Linde, Werner and Math\'e, Peter},
     title = {Conditional symmetries of stable measures on $R^n$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {1},
     year = {1983},
     pages = {57-69},
     zbl = {0511.60013},
     mrnumber = {699978},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1983__19_1_57_0}
}
Linde, Werner; Mathé, Peter. Conditional symmetries of stable measures on $R^n$. Annales de l'I.H.P. Probabilités et statistiques, Volume 19 (1983) no. 1, pp. 57-69. http://www.numdam.org/item/AIHPB_1983__19_1_57_0/

[1] M. Kanter, Linear sample spaces and stable processes. J. Functional Analysis, t. 9, 1972, p. 441-459. | MR 295452 | Zbl 0232.60023

[2] P. Levy, Théorie de l'addition des variables aléatoires. 2nd ed. Gauthier-Villars, Paris 1937. | JFM 63.0490.04 | Zbl 0016.17003

[3] W. Linde, Operators generating stable measures on Banach spaces, Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 60, 1982, p. 171-184. | MR 663899 | Zbl 0468.60007

[4] W. Rudin, Lp-isometries and equimeasurability. Indiana Univ. Math. J., t. 25, 1976, p. 215-228. | MR 410355 | Zbl 0326.46011

[5] M. Schilder, Some structure theorems for the symmetric stable laws, Ann. Math. Stat., t.41, 1970, p. 412-421. | MR 254915 | Zbl 0196.19401

[6] A. Tortrat, Pseudo-martingales et lois stables. C. R. Acad. Sc. Paris Ser. A, t. 281. 1975, p. 463-465. | MR 394864 | Zbl 0349.60028